RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2015, Volume 15, Issue 1, Pages 13–22 (Mi isu558)  

Mathematics

On variety of semigroups of relations with operation of reflexive double cylindrification

D. A. Bredikhin, A. V. Popovich

Saratov State Technical University, 77, Politekhnicheskaja str., Saratov, 410054, Russia

Abstract: In the paper, the basis of identities for the variety generated by semigroups of relations with the operation of reflexive double cylindrification is found.

Key words: algebras of relations, varieties, basis of identities, operation of reflexive double cylindrification.

DOI: https://doi.org/10.18500/1816-9791-2015-15-1-13-22

Full text: PDF file (225 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 501.1

Citation: D. A. Bredikhin, A. V. Popovich, “On variety of semigroups of relations with operation of reflexive double cylindrification”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 15:1 (2015), 13–22

Citation in format AMSBIB
\Bibitem{BrePop15}
\by D.~A.~Bredikhin, A.~V.~Popovich
\paper On variety of semigroups of relations with operation of reflexive double cylindrification
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2015
\vol 15
\issue 1
\pages 13--22
\mathnet{http://mi.mathnet.ru/isu558}
\crossref{https://doi.org/10.18500/1816-9791-2015-15-1-13-22}
\elib{http://elibrary.ru/item.asp?id=23144234}


Linking options:
  • http://mi.mathnet.ru/eng/isu558
  • http://mi.mathnet.ru/eng/isu/v15/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:98
    Full text:33
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019